# SDR FDEA2018112103312

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 953-1160
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE BS 953 TO BS   968 AND BS 1160 LBL 58.5 SEAT TRACK CORROSION BETWEEN BS 953-968 LBL 58.5 FOUND TO BE OUT OF LIMITS IAW SRM   53-00-52-1A DETAIL VII AND VIII REV.125.REPAIRED SEAT TRACK IAW SRM 52-00-52-2R REPAIR 3   OPTION 2 FIG.201 REV 125 AND FEDEX E.A.#:F -5321-T0343502 PART(1)
